# SDR SWAA2023071761684

- Difficulty date: June 20, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER END AT AREA AFT OF FWD CARGO BAY BS540 STR 23L<[01] PARTIALLY COMPLETED STEPS 1-2;[02] REMOVED DAMAGED STRINGER SECTION FROM BS 500D+7 TO BS 538 STR 23L IAW SRM 51-10-02-0G-0;[03] REQUEST FOR NDI HFEC INSPECTION ON TRIM-OUT AND EXISTING OPEN HOLE FASTENERS;[04] VERIFIED CORRECTION ACTION ITEM 1;2; STEPS IN PARTIAL.;[05] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 16.  NO CRACKS NOTED.  EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[06] RECEIVED NEW FABRICATED REPLACEMENT STRINGER SECTION MATERIAL USED 7075T0 ; 0.036' CLAD LOT# 1520032-1 HEAT TREATED TO T62 AND DYE PENETRANT INSPECTED ON CUSTOMER R/O # 925609-SWA ; AND RECEIVED NEW FABRICATED HAT SECTION SPLICE MATERIAL USED 7075T0 ; 0.040' LOT# 1501155-1 CLAD ; HEAT TREATED TO T6 ON CUSTOMER R/O # 925611-SWA ; LOCATED AND DRILLED ALL REPAIR PARTS IAW SRM 53-00-03-2R-1 REPAIR 1 AND ER#23-153-01906-WIP1 ; APPLIED A CHEMICAL CONVERSION COATING IAW SRM 51-20-01 ; OK TO PRIME
